# SDR ALGA2012032100009

- Difficulty date: March 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N408AL
- Make and model: Bell 407
- Aircraft serial: 53491
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 407310104105
- Condition: Broken
- Location: Frahm Damper
- Component: Frahm Damper, Bell
- Component part number: 407010150111FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAHM DAMPER HAS BROKEN SPRINGS.
